ONLINE 2020

[  ] Global Visiting School – ONLINE 2020

GLOBAL VISITING SCHOOL is an offshoot of rat[LAB]EDUCATION that delves into a global dialogue on Design Technology, Parametric Design & Computational Design applied in domains of architecture, art, fashion and material sciences through curation of workshops, training programmes, talks and symposiums across various geographical territories. GVS (Global Visiting School) collaborates with independent organizations, domain experts, universities and visionary institutions to engage in a dialogue on Design Technology through various mediums. Having a vast global footprint in countries such as UK, USA, Italy, Taiwan, Japan, Egypt, Philippines, Ukraine, Belarus and India, GVS continues to expand through independently organized workshops and lecture series in various cities across the globe to create a singular network of researchers, computational designers and technology experts that directly and indirectly contribute to the evolving parent organization rat[LAB].

Constantly working to improve the state of design education, rat[LAB]EDU has been committed to bring forth innovative programmes, workshops, symposiums that adapt to new methods of learning and knowledge exchange. With the ongoing outbreak of Covid19 / Corona Virus pandemic that is changing the landscape of our social behavior, rat[LAB]EDU is taking strong measures to encourage #TeachFromHome & #LearnFromHome and ventured into new EduTech methodologies.

Recently involved in a worldwide design education event by digital Futures World 2020, rat[LAB]EDU successfully carried out two advanced workshops on Scalable Tectonics & Robotic 3D Printing, catering to more than 100 participants from nearly 50 countries. The new education model of imparting knowledge online to a wider audience also allows some unprecedented collaborations.

Building upon this foundation, rat[LAB]EDU has merged Summer School 2020 (and perhaps the Winter School 2020-21) & the scheduled Global Visiting Schools (in different cities / countries) into a continuous Global Visiting School that operates online and caters to Intermediate & Advanced aspects of Design Technology through a series of collaborative clusters such as Computational Design through Grasshopper3D, Environmental Design, Induction to Robotics in Architecture, Augmented Reality, Fluidic Modelling through Maya, Creative Coding through Processing, C# Coding, etc. The wide range of clusters provide an open window of learning to anyone from anywhere in the world to learn from home, while our teaching team & collaborators teach from home using online methodologies of collaboration. GVS Online 2020 also opens to collaborators and tutors to propose workshop clusters as a part of continuous programme development. rat[LAB]EDUCATION is inviting industry experts, fellow educators, workshop curators to share proposals for collaborative workshops in any of the advanced aspects of Computational Design. Some of the areas of explorations can be Machine Learning, Artificial Intelligence, Augmented & Virtual Reality, Sustainability / Environmental Design, Complex Modelling & Optimization.

REGISTRATIONS OPEN FOR

GLOBAL VISITING SCHOOL – ONLINE 2020

[ Check ticketing platform(Explara) to see available ticket quantity ]

>> CERTIFICATES WOULD BE PROVIDED TO ALL PARTICIPANTS <<

Cluster [00]

OPENING TALK // Global Visiting School ONLINE 2020 & The Future of Education in Design Technology

Speaker: Sushant Verma

(rat[LAB], rat[LAB]EDUCATION, SmartLABS, EDU[LAB]INDIA)

Date:18th July 2020 (Saturday)

Time: 6 PM IST // 12:30 PM GMT

Duration: 1.5 Hours

Type: Webinar-format Talk

Registration Fee: FREE (Pre-registration required; Limited seats)

Max Spots: 100

Cluster [01]

XR for Design (Augmented Reality, Virtual Reality, Mixed Reality)

Tutor: Praneet Mathur

(ARPM Design and Research)

Date:25th July 2020 (Saturday)

Time: 12 PM - 6 PM IST // 6:30 AM - 12:30 PM GMT

Duration: 1 DAY//6 Hours (incl. 2 X 30 min breaks)

Type: Demonstration Workshop (Interactive Tutorial)

Registration Fee: INR 3750 // $50

Max. Spots: 40

Cluster [02]

Algorithmic Thinking : Introduction to Processing

Tutor: Aman Jain

(qbrick Lab, MAA IAAC Barcelona, SmartLABS)

Date:31st July,1st & 2nd Aug 2020 (Friday to Sunday)

Time: 10 AM - 7 PM IST // 4:30 AM - 1:30 PM GMT

Duration: 3 DAYS // 7-8 Hours on all 3 days

Type: Interactive Tutorial Workshop

Registration Fee: INR 9000 // $120

Max. Spots: 20

Cluster [03]

Creative_Coding[0] - C# Scripting in Grasshopper3D

Tutor: Praneet Mathur

(ARPM Design and Research)

Date:8th & 9th Aug 2020 (Saturday & Sunday)

Time: 1 PM - 8 PM IST // 7:30 AM - 2:30 PM GMT

Duration: 2 DAYS// 7 Hours (incl. 2 X 30 min breaks)

Type: Interactive Tutorial Workshop

Registration Fee: INR 7500 // $100

Max. Spots: 30

Cluster [04]

Fluid Form Modeling using Maya

Tutor: Ben Kikkawa

(Zaha Hadid Architects, Sci-Arc)

Date:15th & 16th Aug 2020 (Saturday & Sunday)

Time: 3:30 PM - 12:30 AM IST // 10 AM - 7 PM GMT

Duration: 2 DAYS // 8 Hours on all 2 days

Type: Interactive Tutorial Workshop

Registration Fee: INR 7500 // $100

Max. Spots: 30

Cluster [05]

Advanced Architectural Design Mastering Grasshopper3D Toolkits

Tutor: Sushant Verma (with Kishore Palani)

(rat[LAB], rat[LAB]EDUCATION, SmartLABS, EDU[LAB]INDIA)

Date:22nd & 23rd Aug 2020 (Saturday & Sunday)

Time: 10 AM - 7 PM IST // 4:30 AM - 1:30 PM GMT

Duration: 2 DAYS // 8 Hours on all 2 days

Type: Interactive Tutorial Workshop

Registration Fee: INR 7500 // $100

[ FREE FOR SMART LABS 4.0 SHORTLISTED PARTICIPANTS ]

Max. Spots: 30

Cluster [06]

Introduction to Robotic Fabrication

Tutor: Pradeep Devadass (with Sushant Verma)

(The Bartlett UCL + Design Exchange (B-made))

Date:29th & 30th Aug 2020 (Saturday & Sunday)

Time: 7:30 PM - 1:30 AM IST // 2 PM - 8 PM GMT

Duration: 2 DAYS // 6 Hours on all 2 days

Type: Interactive Tutorial Workshop

Registration Fee: INR 7500 // $100

Max. Spots: 20

Introduction to

robotics

Cluster [07]

Environmental Design for Architects

Tutor: Sushant Verma

(rat[LAB], rat[LAB]EDUCATION, SmartLABS, EDU[LAB]INDIA)

Date:5th & 6th Sept 2020 (Saturday & Sunday)

Time: 10 AM - 7 PM IST // 4:30 AM - 1:30 PM GMT

Duration: 2 DAYS // 8 Hours on all 2 days

Type: Interactive Tutorial Workshop

Registration Fee: INR 7500 // $100

Max. Spots: 30

Cluster [08]

Urban Geo-data and Grasshopper

Tutor: Sanjay Somnath (with Vinay Zachariah)

(Chalmers University of Technology, Sweden)

Date:12th & 13th Sept 2020 (Saturday & Sunday)

Time: 12 PM - 8 PM IST // 6:30 AM - 2:30 PM GMT

Duration: 2 DAYS // 8 Hours on all 2 days

Type: Interactive Tutorial Workshop

Registration Fee: INR 7500 // $100

Max. Spots: 16

Cluster [09]

Creative_Coding[1] - C# Scripting for Grasshopper3D in Visual Studio

Tutor: Praneet Mathur

(ARPM Design and Research)

Date:19th & 20th Sept 2020 (Saturday & Sunday)

Time: 1 PM - 8 PM IST // 7:30 AM - 2:30 PM GMT

Duration: 2 DAYS// 7 Hours (incl. 2 X 30 min breaks)

Type: Interactive Tutorial Workshop

Registration Fee: INR 7500 // $100

Max. Spots: 30

Cluster [10]

3D Visualization using 3DS Max & Corona Renderer

Tutor: Amir Hossein Fakhr Ghasemi

(3D Artist & Visualizer)

Date:7th & 8th Nov 2020 (Saturday & Sunday)

Time: 2:30 PM – 9:30 PM IST // 9:00 AM - 4:00 PM GMT

Duration: : 2 DAYS// 7 Hours (incl. 2 X 30 min breaks)

Type: Interactive Tutorial Workshop

Registration Fee: INR 7500 // $100

Max. Spots: 34

  • b-facebook
  • Twitter - Black Circle
  • Instagram - Black Circle
  • LinkedIn - Black Circle

© 2012-20 by rat[LAB]. All rights reserved.